# SDR UIEA2015060200292

- Difficulty date: June 1, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,890 hours, 37,617 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806403
- Part serial: CCA1366
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK INOPERATIVE.  REMOVED AND REPLACED RT ACM PER AMM 21-51-03, OPS CHECK NORMAL, THIS CLEARS MEL 21-51-01-01 MDDR 57449.
